Vol. 70, No. 2, 1977

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Curvature functions on Lorentz 2-manifolds

John Thomas Burns

Vol. 70 (1977), No. 2, 325–335
Abstract

0. Introduction. This paper deals with the problem of describing those functions which can arise as Gaussian curvatures on 2-dimensional Lorentz manifolds, specifically, the 2-dimensional torus T2 and the plane R2. It is well known that the only compact connected oriented 2-dimensional manifold which admits a Lorentz metric is the torus T2, so restricting attention to T2 represents no loss in generality.

Mathematical Subject Classification 2000
Primary: 53C50
Secondary: 35L60, 58G99
Milestones
Received: 8 December 1976
Published: 1 June 1977
Authors
John Thomas Burns